# SDR FDEA201603061132

- Difficulty date: March 6, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL, RT SIDE PRESS BULKHEAD, JUST AFT OF STATION 1368, STRINGER IS CRACKED.  ACCESS THROUGH OPENING, JUST BELOW KEEL BEAM OF RT MLG.  INSTALLED SPLICE ANGLE AS REQUIRED IAW SRM 51-33-01 VOL II.  REMOVED CTR WW DOOR FWD HINGE FITTINGS FOR ACCESS.
